# SDR VNAA2017021200018

- Difficulty date: February 12, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 30,506 hours, 30,520 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED A MAJOR REPAIR TO THE FS 621.0 REAR PRESSURE BULKHEAD WEB AT LBL 27.50 WL 112.
